# SDR CALA2023092702882

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A854008
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN R-2 DOOR SILL APPROX STA 986 CHORD HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC# 9282250 REMOVED 50% CORRODED MATERIAL FROM ORIGINAL THICKNESS. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-70-15 AND BOEING DWG# 147A8501 REV C. REMOVED AND REPLACED CHORD IAW B737-700 SRM 51-40-02 AND BOEING DWG# 147A8501 REV C.
